this issue
previous article in this issuenext article in this issue

Document Details :

Title: A Note On the Net Premium for a Generalized Largest Claims Reinsurance Cover
Author(s): BERGLUND, Raoul M.
Journal: ASTIN Bulletin
Volume: 28    Issue: 1   Date: May 1998   
Pages: 153-162
DOI: 10.2143/AST.28.1.519084

Abstract :
In the present paper the author gives net premium formulae for a generalized largest claims reinsurance cover If the claim sizes are mutually independent and identically 3-parametric Pareto distributed and the number of claims has a Poisson, binomial or negative binomial distribution, formulae are given from which numerical values can easily be obtained The results are based on identities for compounded order statistics.

3.234.211.61.